# SDR FFS2002F00007

- Difficulty date: November 2, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N820FS
- Make and model: Piper PA-31-350
- Aircraft serial: 317952185
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: A23D0475
- Condition: Leaking
- Location: Fwd Heater
- Part time: 502 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE COMPLYING WITH AD.  ON THIS ASSEMBLY, IT CAN BE SEEN THAT THE RED RUBBER VALVE DIAPHRAGM IS VISIBLE ON 3 SIDES ONLY.  THE (IN) SIDE OF THE VALVE SHOWS THE DIAPHRAGM TO BE RECESSED PAST THE SEAL AREA OF THE CASTING.  EITHER THE DIAPHRAGM WAS ASSEMBLED INCORRECTLY OR THE FASTENERS THROUGH THE VALVE BODY WERE OVER-TORQUED, MISSHAPING THE ADJUSTMENT CAP.  CAP APPEARS TO BE WARPED, WHICH DOES NOT ALLOW DIAPHRAGM RUBBER TO SEAL.
